[Show abstract][Hide abstract] ABSTRACT: Inhibitors of the epidermal growth factor receptor (EGFR) are increasingly used in the treatment of various entities of malignant tumors. Patients treated with EGFR inhibitors very likely develop cutaneous side effects. The development of a papulopustular, follicular exanthema during the first weeks of therapy correlates with therapeutic benefit. However, this exanthema and other cutaneous side effects can impair the quality of life of the patient and might limit the therapy with the EGFR inhibitor. For an optimal therapeutic benefit and quality of life an adequate management of cutaneous side effects is necessary. A panel of German dermatologists developed on the basis of personal experience and current literature consensus recommendations for the management of cutaneous side effects of EGFR inhibitors.
Journal der Deutschen Dermatologischen Gesellschaft 11/2010; 9(3):195-203. DOI:10.1111/j.1610-0387.2010.07561.x · 1.40 Impact Factor